Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suggest a drug like oxycodone that could relieve pain?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
i am in a lot of pain and are taking oxycodone hc 30mg. because there are alot of people who abuse this drug i find it hard to fill my prescription. savon does not sell it at all. rite aid says that its on back order and that they do not get it in very often because its being discontinued, wal mart told me that they receive limited amounts only and sometimes not at all because the producer can not keep up its production. i have had other pharmasists tell me even stranger things. i have had morphene and methodone and they are terrible and scary. is there an drug like oxycodone that people are not abusing that would not have the stigma that oxycodone has and would help me with my pain issues and would be easy to buy like an medicine should be? sorry about the spelling.
Posted Fri, 25 Oct 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 8 hours later
Brief Answer:
options to control pain.

Detailed Answer:
Hi Moody...
Welcome to health care magic.
The good pain killer drugs fall in the group of opioids and they are potentially habit forming drugs.
You have not mentioned the cause of your pain but i think you need to have a strong pain killer.
As an option to hydrocodone you can use a combination preparation of tramadol and paracetamol which can be used three times a day.
Still another option is Fentanyl which is applied on the skin as a patch and is absorbed really slowly and is effective to control severe pain.
All these medicines are prescription drugs and so you will need to get them prescribed by your physician.
You should get your self evaluated by a local physician to find whether you are fit to take these medicines.
I hope the advice will be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor